# SDR AWXA200601575

- Difficulty date: September 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 61,147 hours, 42,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C3267714
- Condition: Corroded
- Location: Fuselage
- Part time: 61,147 hours, 42,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON CABIN FLOOR STRAP, BS 1008 - BS 1029, LBL 1 - LBL 12, WL 208.  CORROSION IS OUT OF LIMITS IAW B737-300, SRM 53-60-51-IAI, FIG 101.  REMOVED AND REPLACED CABIN FLOOR STRAP, BS 1008 - BS 1029, LBL 1 - LBL 12, WL 208 IAW B737-300, SRM 51-40-02-06, FIGS 3, 8, AND 9.
